MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, the subject implantable cardiac defibrillator (icd) was implanted with a volta 1cr65.On (b)(6) 2018, noise on the right ventricular channel was detected during the follow-up and in the remote follow-up, suggesting some lead issue.The physician decided the replacement of all the system taking into account the patient age and the icd residual longevity.On (b)(6) 2018, the subject icd and volta lead have been explanted and replaced.The physician is assuming that the lead was broken because the patient is practicing gymnastic with weights.The preliminary analysis suggests that the reported event is due to a lead issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the preliminary analysis of the returned unit, no issue is suspected on the subject icd.
 
Event or Problem Description
On (b)(6)2016, the subject implantable cardiac defibrillator (icd) was implanted with a volta 1cr65.On (b)(6)2018, noise on the right ventricular channel was detected during the follow-up and in the remote follow-up, suggesting some lead issue.The physician decided the replacement of all the system taking into account the patient age and the icd residual longevity.On (b)(6)2018, the subject icd and volta lead have been explanted and replaced.The physician is assuming that the lead was broken because the patient is practicing gymnastic with weights.The preliminary analysis suggests that the reported event is due to a lead issue.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key8199169
Report Number1000165971-2018-01112
Device Sequence Number19402964
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150504(17)160604
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/04/2018
Event Location Hospital
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/10/2019
02/15/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/25/2019
02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;